Malo relativistike

Žugec, Petar and Klajn, Bruno (2015) Malo relativistike. Matematičko-fizički list, 259 (3). pp. 180-190. ISSN 1332-1552

[img]
Preview
PDF - Published Version
Language: Croatian

Download (5MB) | Preview

Abstract

Item Type: Article
Date: 2015
Subjects: NATURAL SCIENCES > Physics
Additional Information: Godina LXV
Divisions: Faculty of Science > Department of Physics
Publisher: Hrvatsko matematičko društvo i Hrvatsko fizikalno društvo
Depositing User: Gordana Stubičan Ladešić
Date Deposited: 21 Apr 2016 14:27
Last Modified: 21 Apr 2016 15:06
URI: http://digre.pmf.unizg.hr/id/eprint/4776

Actions (login required)

View Item View Item

Nema podataka za dohvacanje citata